# SDR SWIA97896

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120088
- Engine: Pwa PW118A
- System (JASC): 6140 · Propeller Indication System
- Part: Np Indicator
- Part number: SELOC29DH
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OUT OF 15,000 FEET AND CLIMBING, LEFT NP INDICATION BOTH ANALOG AND DIGITAL BECAME ERRATIC THEN DROPPED TO ZERO.  ON DESCENT, INDICATIONS RETURNED TO NORMAL THEN BECAME ERRATIC AGAIN THROUGH 8,000 FT.  RETURNED TO LAX.  REPLACED NR 1 NP INDICATOR AND RAN LEFT ENGINE FOR 30 MINUTES AT DIFFERENT SPEED SETTINGS, NP INDICATIONS OPS CHECKS GOOD.
